Clindamycin

You can do it here... but no profanity, naming specific names, etc. Try to be constructive. Suggestions to improve the board or discussion forums are always appreciated.
susant2
Brand New Poster
Posts: 2
Joined: Mon Oct 16, 2017 7:27 pm

Clindamycin

Postby susant2 » Mon Oct 16, 2017 7:33 pm

I was taking Clindamycin Sept 20 had to stop it that Sunday. It caused a bad reaction in me. It put blood in my Urin, it put red blood cells in my Urin and protein in my Urin.
My heart rate was over 100 that night in the E.R. my blood pressure was elevated too 162/80 i had a hard time breathing
this drug is dangerous i feel like it needs to be taken off the shelves that was how bad my reaction to this drug was

NanciT
Long Time Contributor
Posts: 2128
Joined: Thu Sep 18, 2014 12:01 pm

Re: Clindamycin

Postby NanciT » Mon Oct 16, 2017 10:44 pm

Hello Susant and Welcome to the site Please read the first thread for all new posters

I am sorry you had a bad reaction to clindamycin but wonder if you developed CDIFF also? This is a CDIFF site and there are many posters here who came down with CDIFF from Clindamycin.

If you don't have CDIFF, you may be looking for another site that discusses side effects of Clindamycin.

You can also go to the CDC website and report your reaction to the medication

Hope you feel better soon

NanciT

Ril
Long Time Contributor
Posts: 1147
Joined: Sat Oct 27, 2012 2:45 pm

Re: Clindamycin

Postby Ril » Tue Oct 17, 2017 12:40 am

Susan, as NanciT told you, unfortunately it sounds as though you had a reaction to the medication. I hope you reported it to the dr who prescribed it for you and/ or your PCP and for now on report it as a drug allergy. While many here developed c diff from clindamycin, an adverse reaction can happen to a person from any medication if it doesn’t agree with their body. I am not sure what brought you to this site but as NanciT told you, this is for people with c diff which thankfully you do not report.

Rita

roy
Long Time Contributor
Posts: 2751
Joined: Sat Aug 02, 2014 1:05 am

Re: Clindamycin

Postby roy » Tue Oct 17, 2017 4:42 am

Why were you taking clinda, those symptoms sound more like a bladder infection!
More like symptoms of what's being treated than a reaction to clinda.

Bobbie
Administrator
Posts: 11941
Joined: Sat Aug 06, 2005 8:00 pm

Re: Clindamycin

Postby Bobbie » Sat Oct 21, 2017 2:50 am

Clindamycin is one of the leading antibiotics linked to c diff.


Return to “Got a suggestion or complaint? Want to vent?”



Who is online

Users browsing this forum: No registered users and 1 guest